U.S. doctors online nowAsk doctors free
Trinidad & Tobago
A 20-year-old female asked:

I took weight on tablets about a year ago now i am extremely hungry all the time if i don't eat i start feeling real sick is it the tablet causing it?

1 doctor answer1 doctor weighed in
Dr. Ralph Wharton
Psychiatry 65 years experience
Unlikely: Hunger is usually a sign of good health. Regular eating time educates the brain. Protein diet is the safest. Perhaps you are eating too much carbs!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.